# SDR TAOA029801

- Difficulty date: February 1, 1998
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N922TS
- Make and model: Boeing 727225
- Aircraft serial: 20415
- System (JASC): 3350 · Emergency Lighting
- Part: Battery Pack
- Part number: 900835A
- Condition: Discharged
- Location: Cabin
- Stage of operation: IN
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

FLT 6530 -  LEFT OVERWING EMERGENCY EXIT LIGHTS INOPERATIVE.  REPLACED CHARGING UNIT AND BATTERY PACK.  OPERATIONAL CHECK NORMAL PER MM CHAPTER 33-50.  (M)
